# SDR AALA20160912006

- Difficulty date: September 12, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 51,116 hours, 8,210 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 4J EMERGENCY EXIT AISLE PROXIMITY LIGHTS INOPERATIVE.  SECURED CONNECTOR FOR THE SEAT MOUNTED EMERGENCY LIGHT.  ACCOMPLISHED OPS TEST IAW AMM 33-51-00. EMERGENCY LIGHTS CHECKED NORMAL.
